# SDR AALA20021110

- Difficulty date: July 29, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N1412A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11370
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D82310403
- Condition: Cracked
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 334 - EN ROUTE DFW-BNA, NOSE GEAR UNSAFE MESSAGE AND NR 1 HYDRAULIC SYSTEM LOSS ON MFDU AFTER GEAR RETRACTION.  ACCOMPANIED WITH A LARGE BANG.  RETURNED DFW AND ACCOMPLISHED EMERGENCY GEAR EXTENSION.  LANDED DFW WITHOUT INCIDENT.  REPLACED NOSE GEAR RETRACT ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
